chemotherapy-induced nausea and vomiting
There's more to see -- the rest of this topic is available only to subscribers.
Venes, Donald, editor. "Chemotherapy-induced Nausea and Vomiting." Taber's Medical Dictionary, 24th ed., F.A. Davis Company, 2021. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/755082/all/chemotherapy_induced_nausea_and_vomiting.
Chemotherapy-induced nausea and vomiting. In: Venes DD, ed. Taber's Medical Dictionary. F.A. Davis Company; 2021. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/755082/all/chemotherapy_induced_nausea_and_vomiting. Accessed December 8, 2023.
Chemotherapy-induced nausea and vomiting. (2021). In Venes, D. (Ed.), Taber's Medical Dictionary (24th ed.). F.A. Davis Company. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/755082/all/chemotherapy_induced_nausea_and_vomiting
Chemotherapy-induced Nausea and Vomiting [Internet]. In: Venes DD, editors. Taber's Medical Dictionary. F.A. Davis Company; 2021. [cited 2023 December 08]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/755082/all/chemotherapy_induced_nausea_and_vomiting.
* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - chemotherapy-induced nausea and vomiting ID - 755082 ED - Venes,Donald, BT - Taber's Medical Dictionary UR - https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/755082/all/chemotherapy_induced_nausea_and_vomiting PB - F.A. Davis Company ET - 24 DB - Nursing Central DP - Unbound Medicine ER -